MathSciNet Relay Station
MathSciNet bibliographic data
MR1889625 (2002k:11112) 11J04 (11J68)
Teulié, Olivier Approximation d'un nombre $p$-adique par des nombres algébriques. (French) [Approximation of a $p$-adic number by algebraic numbers] Acta Arith. 102 (2002), no. 2, 137–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement